# SDR 0000096305

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 356412400
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE WHEEL WELL FIRE WARNING ACTIVATED.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  REPLACED FIRE LOOPS M694, M693, M692, AND M691.  OPERATIONAL CHECK GOOD..
